# SDR RAIA00501060

- Difficulty date: January 28, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,792 hours, 19,533 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - TAKEOFF CONFIGURATION WARNING ON TAKEOFF.  MAINTENANCE PERFORMED ENGINE GROUND RUN AND TAKEOFF CONFIGURATION WARNING TESTED GOOD.
